# SDR DALA2021071604030

- Difficulty date: July 12, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 70,568 hours, 9,234 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3311-ATO- ABORTED TAKEOFF DUE TO RIGHT ENGINE FIRE INDICATION. CORRECTIVE ACTION: INSPECTED RIGHT ENGINE, ENGINE CHANGE REQUIRED DUE TO METAL FINDINGS IN 2.5 BLEED SCREENS. NO EVIDENCE OF FIRE DAMAGE.  REPLACED ENGINE. REPLACED LEFT AND RIGHT REVERSER HALVES.
